# SDR VTZA95197

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C7771076
- Condition: Failure
- Location: Lt/Rt Wings
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6435 - IAD-EWR - RETURNED TO IAD DUE TO THE STICK SHAKER COMING ON AFTER ROTATION.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE RECALIBRATED THE LEFT WING TRANSDUCER AND REPLACED AND RECALIBRATED THE RIGHT WING TRANSDUCER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
